MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL SIDE ENTRY 5.4QT RED; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL SIDE ENTRY 5.4QT RED; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305443
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.The manufacturing location for this product is flextronics.This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(6) has been listed and the (b)(6) fda registration number has been used for the manufacture report number.Medical device expiration date: na.The customer's address is unknown.New jersey (nj), usa has been used as a default.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that sharps coll side entry 5.4qt red had incorrect label information.The following information was provided by the initial reporter: material no: 305443 batch no: 0357920 it was reported via email: customer received an item with a lot labeling issue.
 
Additional Manufacturer Narrative
The initial report was made in error.The reported malfunction of the device is not reasonably anticipated to cause or contribute to a death or serious injury if it were to recur.Please consider the mdr cancelled.
 
Event or Problem Description
It was reported that sharps coll side entry 5.4qt red had incorrect label information.The following information was provided by the initial reporter: material no: 305443 batch no: 0357920.It was reported via email: customer received an item with a lot labeling issue.

Brand Name
SHARPS COLL SIDE ENTRY 5.4QT RED
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11382570
Report Number2243072-2021-00620
Device Sequence Number3984891
Product Code FMI
UDI-Device Identifier00382903054435
UDI-Public00382903054435
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K943141
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305443
Device Catalogue Number305443
Device Lot Number0357920
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/01/2021
Supplement Date Received by Manufacturer05/17/2021
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1